A singular boundary value problem for nonlinear differential equations of fractional order. (English) Zbl 1191.34006

The paper studies a Dirichlet boundary value problem for equations of fractional order based on the Riemann Liouville fractional derivative. The authors obtain existence results by using the Leray-Schauder continuation principle and use Hölder’s inequality to obtain a priori estimates. The authors also indicate how their methods in this paper may improve the results of other recent papers.


34A08 Fractional ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
34B16 Singular nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] Bai, C.Z., Fang, J.X.: The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations. Appl. Math. Comput. 150, 611–621 (2004) · Zbl 1061.34001
[2] Bai, Z., Lü, H.: Positive solutions for boundary value problem of nonlinear fractional differential equation. J. Math. Anal. Appl. 311, 495–505 (2005) · Zbl 1079.34048
[3] Benchohra, M., Henderson, J., Ntoyuas, S.K., Quahab, A.: Existence results for fractional order functional differential equations with infinite delay. J. Math. Anal. Appl. 338, 1340–1350 (2008) · Zbl 1209.34096
[4] Daftardar-Gejji, V.: Positive solutions of a system of non-autonomous fractional differential equations. J. Math. Anal. Appl. 302, 56–64 (2005) · Zbl 1064.34004
[5] Delbosco, D., Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation. J. Math. Anal. Appl. 204, 609–625 (1996) · Zbl 0881.34005
[6] Diethelm, K., Freed, A.D.: On the solution of nolinear fractional order differential equations used in the modelling of viscoplasticity. In: Keil, F., Mackens, W., Voss, H. (eds.) Scientific Computing in Chemical Engineering II–Computational Fluid Dynamics and Molecular Properties, pp. 217–224. Springer, Heidelberg (1999)
[7] El-Sayed, W.G., El-Sayed, A.M.A.: On the functional integral equations of mixed type and integro-differential equations of fractional orders. Appl. Math. Comput. 154, 461–467 (2004) · Zbl 1061.45004
[8] García-Huidobro, M., Gupta, C.P., Manásevich, R.: A Dirichlet-Neumann m-point BVP with a p-Laplacian-like operator. Nonlinear Anal. 62(6), 1067–1089 (2005) · Zbl 1082.34011
[9] Gupta, C.P.: A non-resonant multi-point boundary value problem of Neumann-Dirichlet type for a p-Laplacian type operator. Dyn. Syst. Appl. 4, 439–442 (2004) · Zbl 1069.34013
[10] Gupta, C.P., Trofimchuk, S.: A priori estimates for the existence of a solution for a multi-point boundary value problem. J. Inequal. Appl. 5(4), 351–365 (2000) · Zbl 0967.34006
[11] Jaradat, O.K., Al-Omari, A., Momani, S.: Existence of the mild solution for fractional semilinear initial value problems. Nonlinear Anal. (2007). doi: 10.1016/j.na.2007.09.008 · Zbl 1160.34300
[12] Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006) · Zbl 1092.45003
[13] Kiryakova, V.S.: Generalized Fractional Calculus and Applications. Chapman & Hall, London (1993) · Zbl 0916.30005
[14] Krasnosel’skiĭ, M.A.: Topological Methods in the Theory of Nonlinear Integral Equations (trans: Armstrong, A.H.). Pergamon, Elmsford (1964)
[15] Lakshmikantham, V.: Theory of fractional functional differential equations. Nonlinear Anal. (2007). doi: 10.1016/j.na.2007.09.025 · Zbl 1159.34006
[16] Lakshmikantham, V., Vatsala, A.S.: Basic theory of fractional differential equations. Nonlinear Anal. (2007). doi: 10.1016/j.na/207.08.042 · Zbl 1159.34006
[17] Leggett, R.W., Williams, L.R.: Multiple positive fixed points of operators on ordered Banach spaces. Indiana Univ. Math. J. 28, 673–688 (1979) · Zbl 0421.47033
[18] Li, C., Deng, W.: Remarks on fractional derivatives. Appl. Math. Comput. 187, 777–784 (2007) · Zbl 1125.26009
[19] Ma, R., O’Regan, D.: Solvability of singular second order m-point boundary value problems. J. Math. Anal. Appl. 301, 124–134 (2005) · Zbl 1062.34018
[20] Podlubny, I.: Fractional Differential Equations. Mathematics in Sciences and Applications, vol. 198. Academic Press, San Diego (1999) · Zbl 0924.34008
[21] Sabatier, J., Agrawal, O.P., Tenreiro-Machado, J.A.: Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering. Springer, New York (2007) · Zbl 1116.00014
[22] Samko, S.G., Kilbas, A.A., Mirichev, O.I.: Fractional Integral and Derivatives (Theory and Applications). Gordon and Breach, New York (1993)
[23] Zeidler, E.: Nonlinear Functional Analysis and Applications, I: Fixed Point Theorems. Springer, New York (1986) · Zbl 0583.47050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.